# SDR 06FDEA1047

- Difficulty date: March 14, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01048 LOWER FWD CARGO COMP. FLOOR FRAME REPAIR FUSELAGE STA. 560 LBL 5. REPAIR   REQUIRES EVALUATION FOR MAJOR MINER DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.   **  SD  **  COMING    REPAIRED FRAME PWR SRM 51-40-3.
